Jump to content

geoff22000

Newbie
  • Content Count

    8
  • Joined

  • Last visited

About geoff22000

  • Rank
    Newbie

Recent Profile Visitors

520 profile views
  1. Hi - I have heard Prozac can take ages to work fully. I have had to up to 40mg recently as 20mg was doing nothing. Its so hard to find the right drug and dose. Good luck in your journey Geoff
  2. Thanks - I have heard this drug can take ages to work! I have had to up to 40mg as was feeling completely hopeless. Praying something will kick in before Christmas. Hope you are doing well?? Thanks Geoff
  3. Hi Everyone - Anyone had a decent experience with Prozac 20mg please? Changed over to Prozac 8 weeks ago and still feel terrible. I know its only a small dose but I feel crazy and am worries about increasing and feeling worse. I am convinced after a long long time on medication it stops working. Be good to hear some hope out there Thanks Geoff
  4. Thanks MaddieLouise and StillStandinTall for you response. Apologies for slow reply. Its now coming up to 6 weeks and things have slightly improved with side effects. I have my GP appointment in 5 days time. I suppose you need to give a change of medication at least 8 weeks to give it time to work fully. I may have to increase again if still feeling depressed. Its always a case of weighing up whether the side effects are worth the benefits. How are you doing? Thanks Geoff
  5. Hi All - I started on 50mg Sertraline a few months ago after a bad experience with Venlafaxine. I upped to 100mg 4 weeks ago as depression was not lifting. OMG! what a nightmare its been! side effects from HELL!! Anxiety through the roof! feeling totally disconnected from everything. suicidal thoughts. I have a GP appointment in 2 weeks to make a decision with regards Sertraline. Has anyone else had this experience when upping dosage on Sertraline?? I need to give this medication a chance but its really rough at present! Any advice or support gratefully received Thanks Geoff
  6. Have a great weekend! ~Lindsay

  7. Hi feellikecrap - I have just upped my Venlafaxine from 75mg to 150mg (10 days ago) so am hoping to notice the difference soon!. was on 75 mg for about 4 weeks and didn't really notice much of a change. I will give it at least a couple of months for the full effect to take place and for side effects to subside. I do seem to feel angry a lot of the time. I have been on various AD's for over 20 years now so can understand your past. Wish there was one simple answer but there never is with depression. I have started therapy as well a few weeks ago to compliment the meds. let us know how you are getting on mate? cheers geoff
  8. Thanks Freckledface and Starsea - nice to know you are not completely on your own here on DF. Am in contact with my GP quite a bit on the phone (as takes ages to get a real appointment) and he is aware of my increase in dose and issues. what topic here on DF wouldbe best to ask for advice on Lexapro and side effects when changing doseage please? how are you guys doing yourself?? thanks
  9. Hi guys - My name is geoff and I am new to DF. have recently changed medication from Cymbalta 60mg to Lexapro 5mg. thought I was doing great for a month on the new drug, until just over 2 weeks ago when I compltetly crashed through the floor and realised my dose was too low. went up to 10 mg just over 2 weeks ago but now feel "zonked out of my head" most days. is this just side effects and will it settle down as 10mg is the standard dose for depression. thanks
×
×
  • Create New...